# SDR ASAA201902258289

- Difficulty date: February 5, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 59,840 hours, 28,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A75021
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LH TRANSITION PANEL HAS CORR FRM STA 727 TO 847. GROUNDED - YES. UPON FURTHER INVESTIGATION PANEL HAS 100% MATL LOSS, REMOVED,FABRICATED AND INSTALLED PANEL IAW B737 700 SRM 51 40 02 0G 0 AND B737 700 SRM 51 40 05 0G 0 W .60 O .040 R .000 L 1.00 D .040.
